# SDR FDEA201711153242

- Difficulty date: November 15, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 65,533 hours, 25,868 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559063
- Condition: Corroded
- Location: Bs 1370-1415
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BETWEEN BS 1370 - 1415, LBL 64 CREASE BEAM CORRODED.  D. REMOVED THE CORROSION.   FOUND OUT OF LIMITS IAW SRM 53-60-13-1A, DET II AND III, CUT OUT DAMAGE SECTION FROM BS 1480 TO 1360 IAW  SRM 53-00-13-2R. LOCATED AND DRILLED A NEW CREASE BEAM, CHANNEL, AND STRAP IAW SRM 53-00-13-2R, DETAIL I, FIG 201.  INSTALLED THE NEW CREASE BEAM SECTION AND REPAIR PARTS IAW SRM 53-00-13-2R, DETAIL I, FIG 201.
